MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 2/10MM; KNEE TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 2/10MM; KNEE TIBIAL INSERT FIXED
Model Number 02.07.0210PSF
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 january 2020: lot 130214: (b)(4) items manufactured and released on 22-mar-2013.Expiration date: 2018-02-28.No anomalies found related to reported problems.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2017.Additional implant involved: gmk-primary 02.07.0033rp patella resurfacing size 1 (k090988) lot.124525.Batch review performed on 22 january 2020: lot 124525: (b)(4) items manufactured and released on 14-jan-2013.Expiration date: 2017-11-30.No anomalies found related to reported problems.To date, all items of the same lot have been already sold without any other similar reported event since 2017.
 
Event or Problem Description
The patient came in after 5 years and 8 months from the primary surgery reporting pain and instability.The cause of the pain was a loose patella and the cause of loose patella was liner instability.The surgeon revised the insert (to a thicker one) and patella successfully.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 2/10MM
Common Device Name
KNEE TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11292054
Report Number3005180920-2021-00092
Device Sequence Number4371609
Product Code JWH
UDI-Device Identifier07630030816482
UDI-Public07630030816482
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model Number02.07.0210PSF
Device Catalogue Number02.07.0210PSF
Device Lot Number130214
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2021
Initial Report FDA Received Date02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;